Advanced

Holomorphic harmonic morphisms from cosymplectic almost Hermitian manifolds

Gudmundsson, Sigmundur LU (2015) In Geometriae Dedicata 178(1). p.143-150
Abstract
We study 4-dimensional Riemannian manifolds equipped with a minimal and conformal foliation F of codimension 2. We prove that the two adapted almost Hermitian structures J_1 and J_2 are both cosymplectic if and only if F is Riemannian and its horizontal distribution H is integrable.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
harmonic morphisms, holomorphic, cosymplectic
in
Geometriae Dedicata
volume
178
issue
1
pages
143 - 150
publisher
Springer
external identifiers
  • wos:000361498100010
  • scopus:84942191362
ISSN
0046-5755
DOI
10.1007/s10711-015-0049-9
language
English
LU publication?
yes
id
36ce45d0-0ca6-49c6-a618-e5f759a217b5 (old id 4612643)
date added to LUP
2015-02-16 13:04:42
date last changed
2017-03-13 14:13:01
@article{36ce45d0-0ca6-49c6-a618-e5f759a217b5,
  abstract     = {We study 4-dimensional Riemannian manifolds equipped with a minimal and conformal foliation F of codimension 2. We prove that the two adapted almost Hermitian structures J_1 and J_2 are both cosymplectic if and only if F is Riemannian and its horizontal distribution H is integrable.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0046-5755},
  keyword      = {harmonic morphisms,holomorphic,cosymplectic},
  language     = {eng},
  number       = {1},
  pages        = {143--150},
  publisher    = {Springer},
  series       = {Geometriae Dedicata},
  title        = {Holomorphic harmonic morphisms from cosymplectic almost Hermitian manifolds},
  url          = {http://dx.doi.org/10.1007/s10711-015-0049-9},
  volume       = {178},
  year         = {2015},
}